ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Ahmad, Safique Sk and Parida, Nigam Chandra and Raha, Soumyendu (2009) The fully implicit stochastic-alpha method for stiff stochastic differential equations. In: Journal of Computational Physics, 228 (22). pp. 8263-8282.

This list was generated on Mon Oct 14 11:48:33 2019 IST.